# SDR USAA2015022000010

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT CABIN DOOR SILL FLOOR PANEL 271LF CORRODED.  REPLACED PANEL 271LF IAW SRM 51-42-11.
